Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 3, Pages 456–465 (Mi mz6330)  

This article is cited in 1 scientific paper (total in 3 paper)

On the Equality of Kolmogorov and Relative Widths of Classes of Differentiable Functions

Yu. N. Subbotina, S. A. Telyakovskiib

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We obtain sharper estimates of the remainders in the expression for the least value of the multiplier $M$ for which the Kolmogorov widths $d_n(W_C^r,C)$ and the relative widths $K_n(W_C^r,MW_C^j,C)$ of the class $W_C^r$ with respect to the class $MW_C^j$, $j<r$, where $r-j$ is odd, are equal.

Keywords: Kolmogorov width, relative width of a class, differentiable function, $2\pi$-periodic function, Banach space, Favard constant

DOI: https://doi.org/10.4213/mzm6330

Full text: PDF file (401 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:3, 432–439

Bibliographic databases:

UDC: 517.224
Received: 18.09.2008

Citation: Yu. N. Subbotin, S. A. Telyakovskii, “On the Equality of Kolmogorov and Relative Widths of Classes of Differentiable Functions”, Mat. Zametki, 86:3 (2009), 456–465; Math. Notes, 86:3 (2009), 432–439

Citation in format AMSBIB
\Bibitem{SubTel09}
\by Yu.~N.~Subbotin, S.~A.~Telyakovskii
\paper On the Equality of Kolmogorov and Relative Widths of Classes of Differentiable Functions
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 456--465
\mathnet{http://mi.mathnet.ru/mz6330}
\crossref{https://doi.org/10.4213/mzm6330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591384}
\zmath{https://zbmath.org/?q=an:1192.46023}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 432--439
\crossref{https://doi.org/10.1134/S0001434609090168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249090591}


Linking options:
  • http://mi.mathnet.ru/eng/mz6330
  • https://doi.org/10.4213/mzm6330
  • http://mi.mathnet.ru/eng/mz/v86/i3/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, S. A. Telyakovskii, “Letter to the Editor”, Math. Notes, 87:3 (2010), 452–452  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. “Yurii Nikolaevich Subbotin. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 8–13  mathnet
    3. Gocheva-Ilieva S.G., Feschiev I.H., “New Recursive Representations for the Favard Constants with Application to Multiple Singular Integrals and Summation of Series”, Abstract Appl. Anal., 2013, 523618  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:361
    Full text:109
    References:42
    First page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021